# SDR USAA2012103100001

- Difficulty date: October 28, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 31,551 hours, 20,884 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311283020201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON RAIL DUMMY BETWEEN FR12 TO FR16, -Y81.  REPLACED RAIL DUMMY BETWEEN FR12 TO FR16, -Y81 IAW A319 SRM 53-11-14 & 51-42-11 FIG 20 PARA 6B FIG 2 & 3.
